# SDR AALA201801099046

- Difficulty date: January 3, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 19,691 hours, 7,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO L4 DOOR SILL FR 68, WATERLINE -Z500 AT LEFT BUTTLINE Y1140. CUT OUT DAMAGED AREAS, MANUFACTURED REPAIR DOUBLER AND FILLERS, TREATED, PRIMED AND PAINTED AREA PER SRM 53-41-14-300-001 REPAIR 5.
